# SDR 07FDEA02188

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53985255203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN PANEL C87 RT JOINT STRAP DOUBLER WITH CORROSION REPAIR PERFORMED BY BLEND OUT THE CORRODED AREA IAW EA 6-54319-112442 AND   RAS/DAHAM/4022370/2007 ISS. B.
